Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 28, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 30, 2018, 6:04 PM EDT for 5 counties in Ohio. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2018, 6:04 PM EDT (22:04 UTC)
- Expired
- May 30, 2018, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 136 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:05 PM EDT | TSTM WND DMG | 4 Nne Bowling Green, OH | VERY LARGE TREE BRANCH DOWN AT SUGAR RIDGE AND HILT JUST NORTH OF BOWLING GREEN. REPORTED VIA TWITTER. |
| May 30, 6:29 PM EDT | TSTM WND DMG | 3 Sw Woodville, OH | POWER LINES DOWN AT ROUTE 14 AND 107. |
| May 30, 6:44 PM EDT | TSTM WND DMG | 3 Wnw Harbor View, OH | VERY LARGE TREE BRANCH AT 287TH AND 114TH IN POINT PLACE FELL ON POWER LINES. TIME IS RADAR ESTIMATED. |
| May 30, 6:46 PM EDT | TSTM WND GST 60 | Oregon, OH | ESTIMATED WIND GUSTS OF 60 MPH REPORTED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WUUS51 KCLE 302204
SVRCLE
OHC095-123-143-147-173-302300-
/O.NEW.KCLE.SV.W.0028.180530T2204Z-180530T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
604 PM EDT WED MAY 30 2018
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ottawa County in northwestern Ohio...
Northwestern Seneca County in northwestern Ohio...
Western Sandusky County in northwestern Ohio...
Wood County in northwestern Ohio...
Lucas County in northwestern Ohio...
* Until 700 PM EDT
* At 603 PM EDT, severe thunderstorms were located along a line
extending from near Mcclure to near Bowling Green to 7 miles
northwest of Tiffin, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Bowling Green, Tiffin, Fremont, Fostoria, Swanton, Perrysburg,
Oregon, Sylvania, Rossford, Waterville, Northwood, Whitehouse,
North Baltimore, Gibsonburg, Genoa, Woodville, Holland, Weston,
Elmore and Maumee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4172 8387 4173 8345 4172 8347 4172 8341
4166 8324 4145 8314 4106 8312 4114 8342
4117 8342 4116 8353 4122 8389
TIME...MOT...LOC 2203Z 185DEG 33KT 4141 8388 4136 8359 4121 8327
HAIL...<.75IN
WIND...60MPH
$$
Clark3 follow-up statements
053
WWUS51 KCLE 302227
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
627 PM EDT WED MAY 30 2018
OHC147-302235-
/O.CAN.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Seneca OH-
627 PM EDT WED MAY 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SENECA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4172 8341 4166 8324 4145 8314 4126 8314
4130 8343 4145 8388
TIME...MOT...LOC 2225Z 174DEG 32KT 4159 8375 4154 8346 4133 8316
$$
OHC095-123-143-173-302300-
/O.CON.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Ottawa OH-Sandusky OH-Wood OH-Lucas OH-
627 PM EDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR OTTAWA...WESTERN SANDUSKY...NORTHERN WOOD AND LUCAS COUNTIES...
At 625 PM EDT, severe thunderstorms were located along a line
extending from near Holland to near Northwood to near Fremont, moving
north at 35 mph. The strongest winds appeared near Holland in Lucas
County and near Woodville in Sandusky County.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Bowling Green, Fremont, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, Gibsonburg, Genoa,
Woodville, Holland, Elmore, Maumee, Ballville, Ottawa Hills,
Walbridge and Pemberville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
ponding of water on roadways. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4172 8341 4166 8324 4145 8314 4126 8314
4130 8343 4145 8388
TIME...MOT...LOC 2225Z 174DEG 32KT 4159 8375 4154 8346 4133 8316
HAIL...<.75IN
WIND...60MPH
$$
Clark288
WWUS51 KCLE 302246
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
646 PM EDT WED MAY 30 2018
OHC143-302254-
/O.CAN.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Sandusky OH-
646 PM EDT WED MAY 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SANDUSKY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4172 8341 4166 8324 4146 8314 4146 8327
4149 8334 4150 8335 4150 8337 4165 8369
TIME...MOT...LOC 2244Z 175DEG 32KT 4168 8361 4168 8345 4147 8315
$$
OHC095-123-173-302300-
/O.CON.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Ottawa OH-Wood OH-Lucas OH-
646 PM EDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND NORTHERN LUCAS COUNTIES...
At 644 PM EDT, severe thunderstorms were located along a line
extending from near Lambertville to near Oregon to near Oak Harbor,
moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 630 PM powerlines were reported down in
Gibsonburg.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Oregon, Sylvania, Rossford, Northwood, Genoa, Elmore, Ottawa Hills,
Walbridge, Millbury, Rocky Ridge, Clay Center, Berkey, Harbor View,
Reno Beach, Williston and Bono.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4172 8341 4166 8324 4146 8314 4146 8327
4149 8334 4150 8335 4150 8337 4165 8369
TIME...MOT...LOC 2244Z 175DEG 32KT 4168 8361 4168 8345 4147 8315
HAIL...<.75IN
WIND...60MPH
$$
Clark136
WWUS51 KCLE 302300
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
700 PM EDT WED MAY 30 2018
OHC095-123-173-302309-
/O.EXP.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Ottawa OH-Wood OH-Lucas OH-
700 PM EDT WED MAY 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTHEASTERN WOOD AND
NORTHERN LUCAS COUNTIES WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4172 8341 4166 8324 4146 8314 4146 8327
4149 8334 4150 8335 4150 8337 4165 8369
TIME...MOT...LOC 2259Z 185DEG 33KT 4181 8360 4181 8343 4160 8313
$$
ClarkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:38 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 30, 3:38 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 338 PM EDT Wed May 30 2018 .SYNOPSIS... The remnants of Alberto will continue to move north through Indiana and force a trough of low pressure to lift north across the local area tonight. A weak ridge extending west from high pressure just off the New England coast will develop late tonight across the local area. Low pressure will move northeast through the central Great Lakes and force a cold front southeast across the local area Friday. A ridge will build southeast across the area during the early part of the weekend. && .NEAR TERM /THROUGH THURSDAY NIGHT/... Remnants of Alberto will continue to move north through Indiana and will force a trough of low pressure to lift north across the local area. Showers and thunderstorms will continue to develop along this boundary through the evening into tonight. There is the potential that a few of these storms could become severe over the next several hours. 850 mb winds are in the middle 40s and model soundings suggest at Toledo and Findlay that a bit of this wind will mix down to the surface for a brief period later this evening across western Ohio. Could see a few wind gusts to 30 MPH at times. Anticipating as the sun sets, much of the convection will begin to wane as it appears to be diurnally driven. Until then, soundings support a nearly saturated sounding with a hint of an inverted V developing. However, thunderstorm bases are expected to be relatively high so tornado threat appears to be minimized. Precipitable water values will run between 2.00" and 2.15" across the western half of the area making the atmosphere very wet and potential exists for very heavy rain early this evening. Model soundings support some drying aloft with time overnight. The convection is expected to move east across the area overnight with the trough axis and gradually taper off in the east tomorrow. Some lingering moisture will hang around for Thursday and with upper level positive vorticity maximum sliding southeast into the region, can't rule out some scattered showers and thunderstorms. Tropical air mass will keep temperatures quite warm across the area through the next 36 hours. Overnight lows in the upper 60s to lower 70s and highs on Thursday in the upper 80s west and middle 80s elsewhere. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... The short term forecast begins on Friday with an upper level shortwave trough moving through the Great Lakes region, exiting to the east coast. At the surface, a cold front will traverse the area from the northwest to the southeast bringing showers and thunderstorms for much of Friday. Models are in fairly good agreement on the timing of the cold front and all of the rain should be gone with the frontal passage on early Saturday morning. An upper level ridge and a surface low will build in for Saturday, allowing for a dry forecast for the first half of the weekend. A new upper trough begins digging in on Sunday morning, supporting a surface low over the central Great Lakes, diurnal showers and storms look like a possibility on Sunday afternoon but much of the precipitation may be with the front itself on Sunday night or beyond. At this point, only will put a chance pops in the forecast for now until better timing can be refined. Temperatures look seasonable for this forecast period, albeit much cooler than the past week or so. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Once the upper trough and surface low and associated cold front move through the region by Monday morning, the long term forecast looks dry and comfortable. A large upper ridge will build into the region supporting a strong surface high over the Ohio Valley. This should squash any precipitation chances through Wednesday. The current blend of extended guidance has seasonable temperatures, but they seem somewhat low for a dry forecast period with partly cloudy skies and have therefore biased temperatures a degree or two above guidance but this have need to be increased in future forecasts. && .AVIATION /18Z Wednesday THROUGH Monday/... Convection continues to develop across the southern half of Ohio and will continue to move north toward the area. As this activity increases in areal coverage through the rest of the afternoon and evening, there is the potential for locally heavy rain. Will go with visibilities in general down to 4 miles but we could see brief periods of lower visibilities in the heaviest rainfall. As remnants of Alberto push north of the area later tonight, the threat for showers and thunderstorms will diminish from west to east late tonight into tomorrow morning. Winds will be maintained at 15 to 25 knots with occasional gusts to 30 knots possible at Toledo and Findlay. Otherwise, lighter winds eastern areas. Winds overall will diminish overnight with passage of the remnant low pressure system. OUTLOOK...NON-VFR possible Thursday night through Friday night and briefly on Sunday. && .MARINE... The remnant low pressure of Alberto over western Indiana will continue north into the central Great Lakes tonight before continuing northward into Canada tomorrow. As the center of the low approaches closer to the area, winds will be on the increase from the southeast for tonight into early tomorrow. Generally believe that winds will stay below small craft advisory criteria and the southerly flow will keep waves at a minimum for our nearshore areas. There will be a slight break in the winds for Thursday night as the low departs the region. Winds will be out of the southwest to start on Friday, as the cold front approaches and then passes over the region, winds will shift around to the northwest behind the front and cause some choppy conditions. High pressure building in for Saturday will allow for northeasterly flow which should be light enough to not cause any issues but this will need to be monitored in future marine updates. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...Lombardy SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Lombardy MARINE...Sefcovic
Hazardous weather outlook, May 30, 10:02 AM EDT, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1002 AM EDT Wed May 30 2018 LEZ142>147-162>167-311415- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- 1002 AM EDT Wed May 30 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Warm and moist air will remain over the region this afternoon and tonight. A warm front will lift north across the area later today causing scattered showers and thunderstorms to develop. A few of the thunderstorms will become strong. Locally heavy rainfall can also be expected with any of the strong storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>013-017>023-027>033-036>038-047-311415- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 1002 AM EDT Wed May 30 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. Warm and moist air will remain over the region this afternoon and tonight. A warm front will lift north across the area later today causing scattered showers and thunderstorms to develop. A few of the thunderstorms will become strong. Locally heavy rainfall can also be expected with any of the strong storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-148-149-168-169-OHZ014-089-PAZ001>003-311415- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Ashtabula Inland- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 1002 AM EDT Wed May 30 2018 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 30, 4:58 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT WED MAY 30 2018
OHZ017-027-036-302200-
Wyandot-Marion-Hancock-
458 PM EDT WED MAY 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARION...WYANDOT AND
HANCOCK COUNTIES...
At 457 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dunkirk to near La Rue. Movement was
north at 50 mph.
Winds in excess of 40 mph are possible with these storms. Brief
heavy rainfall and lightning can also be expected.
LAT...LON 4116 8388 4109 8343 4099 8342 4099 8318
4097 8313 4070 8311 4070 8308 4043 8303
4044 8325 4051 8325 4051 8342 4068 8342
4070 8344 4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 2057Z 164DEG 45KT 4080 8369 4057 8328
ClarkSpecial weather statement, May 30, 5:25 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
525 PM EDT WED MAY 30 2018
OHZ028-036-037-302230-
Crawford-Marion-Morrow-
525 PM EDT WED MAY 30 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MARION...MORROW AND
CRAWFORD COUNTIES...
At 524 PM EDT, a strong thunderstorm was located near Marion, moving
north at 35 mph.
Wind gusts up to 50 mph are possible with this storm. Brief heavy
rainfall will also accompany thunderstorms this afternoon.
LAT...LON 4036 8293 4041 8293 4042 8302 4043 8303
4044 8305 4062 8311 4093 8311 4084 8273
4071 8273 4071 8266 4068 8265 4036 8264
4034 8265
TIME...MOT...LOC 2124Z 172DEG 29KT 4057 8300
ClarkSpecial weather statement, May 30, 5:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
545 PM EDT WED MAY 30 2018
OHZ006-008-017-018-027-302230-
Seneca-Wyandot-Wood-Hancock-Sandusky-
545 PM EDT WED MAY 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SENECA...
SOUTHWESTERN SANDUSKY...NORTHEASTERN WYANDOT...WOOD AND NORTHERN
HANCOCK COUNTIES...
At 544 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near McComb to Arcadia to near Sycamore.
Movement was north at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Very heavy rainfall is also occurring with these storms, and may
cause ponding of water on roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4133 8388 4141 8387 4142 8385 4139 8342
4125 8307 4086 8314 4106 8353 4111 8388
TIME...MOT...LOC 2144Z 181DEG 28KT 4117 8382 4112 8352 4097 8321
ClarkLocal storm report, May 30, 5:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 2 E CAREY 40.95N 83.34W
05/30/2018 WYANDOT OH COUNTY OFFICIAL
TWO TREES DOWN AT THE 103/107 AND 103/105
CROSSROADS. TIME OF DAMAGE IS RADAR
ESTIMATED.
&&
PSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:58 PM EDT | Special Weather Statement | CLE | Hancock, Marion, Wyandot | 62 min |
| May 30, 5:25 PM EDT | Special Weather Statement | CLE | Crawford, Morrow | 65 min |
| May 30, 5:45 PM EDT | Special Weather Statement | CLE | Seneca, Wood | 45 min |
| May 30, 6:10 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 30, 6:21 PM EDT | Special Weather Statement | CLE | Seneca | 39 min |
| May 30, 6:56 PM EDT | Special Weather Statement | CLE | Ottawa | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.